# SDR ASAA2014020106725

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 801 hours, 263 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Intermittent
- Location: Lt Ram Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED DURING CLIMB AND CRUISE.  ACFT GROUNDED.  BITE TEST OF TEMP CONTROLLERS, FOUND OK.  NO FAULTS.  ACCOMPLISHED GROUND VERIFICATION IAW FIM 21-51, TASK 803.  FOUND TO BE INTERMITTENT FAULT.
